MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FLEX. INTUBATION VIDEO SCOPE, 5.5 X 65CM; INTUBATION FLEXIBLE VIDEO SCOPE

KARL STORZ SE & CO. KG FLEX. INTUBATION VIDEO SCOPE, 5.5 X 65CM; INTUBATION FLEXIBLE VIDEO SCOPE
Model Number 11303BNX
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not responded to kst attempts to gather further information.The product has not returned for evaluation at this time.
 
Event or Problem Description
Per the factory in (b)(6), allegedly there was an event that an emergency video bronchoscopy was being performed due to obstructed airways (acute bleeding).The screen went black/ failed during the examination.A replacement had to be found promptly.Replacement of the medical device was done.The coagel was sucked.
 
Additional Manufacturer Narrative
Data in section h6 have been corrected to match the evaluation findings.
 
Additional Manufacturer Narrative
The endoscope has been sent in without information about an incident - during inspection, we were not able to detect any malfunction at all.It shows signs of use, but is full functionable.

Brand Name
FLEX. INTUBATION VIDEO SCOPE, 5.5 X 65CM
Common Device Name
INTUBATION FLEXIBLE VIDEO SCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 east grand avenue
el segundo, ca 
2188201
MDR Report Key9869246
Report Number9610617-2020-00038
Device Sequence Number3752695
Product Code CAL
UDI-Device Identifier04048551421598
UDI-Public4048551421598
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number11303BNX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/10/2020
08/11/2022
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date08/09/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown